Journal of Research in Applied Mathematics (JRAM) is an international peer-reviewed online & print Open access journal published Monthly . It publishes the results of original research in the field of Mathematics.
The Journal publishes papers of the highest scientific merit and widest possible scope work in all areas related to Mathematics. The Journal welcome review articles, leading Mathematics articles, technical notes, case reports and others.
We accept for publication manuscripts that were not published earlier in any form.



Volume 2 ~ Issue 8

Volume 2 ~ Issue 8 (May 2016)

# Article Title
1 Fixed Point and Common Fixed Point Theorems under Various Expansive Conditions in Partial b-Metric Spaces
Authors: Suraj Shrivastava, R. D. Daheriya, Manoj Ughade
Full PDF
2 Approximation of Surface Function
Authors: Engineer loay nsour
Full PDF